# SDR FDEA202403030251

- Difficulty date: March 3, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5327847321400
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR Z-PROFILE CRACK AT FR80/82 Y1480  [TS3RJ00C7E0U] REPLACED THE NEW PROFILE-Z AT FR80/82 Y1480  .I.A.W A300-600 SRM 51-72-10-001, P2, THIS REPAIR CLASSIFIED AS MINOR PER GMM06-2-100
